	Thursday, April 29
12.30	Registrations open
	1-4pm - Kaurna cultural tour with Frank Wanganeen - TBC
4.00	Afternoon tea break
4.30	 Welcome to Kaurna Country Welcome from the UCA President Introduction to U-City, Uniting Communities, CityView Congregation – Rev Peter McDonald and Rev Andrew Robertson Opening Worship Bible Study led by Rev Dr Ockert Meyer
6.00	Dinner break
7.00	Interview with Rev Dr Ockert Meyer
60mins	 Panel Conversation on "Called by God" Dr Deidre Palmer, Pastor Mark Kickett, Rev Charissa Suli Listening to our 'Call stories' – small group conversation with participants Closing prayers

	Friday, April 30
9.00	• Worship
9.30	Bible Study led by Rev Dr Ockert Meyer
10.30	Morning Tea break
11.00	Discerning the Call of God – personal and communal
	Conversation introducing the theme of
	Dr Deidre Palmer and Rev John Hughes
	Communal discernment
	Dr Deidre Palmer and Rev Al Macrae
	Al will be livestreamed from Melbourne
12.30	Lunch break
1.30	Living our Christian Vocation – exercising our every member ministry
	Panel discussion
	 Dr Joanna Palmer, Jordan Sumner, Rhanee Tsetsakos. Emma Dubrich
	Group discussion

2.30	Short Break
2.45	Living the call of God through Ministry of the Word and Ministry of Deacon
60mins	 Panel discussion Rev Peter Morel, Rev Radhika Sukumar-White, Rev Adrian Sukumar-White, Rev Jesse Size, Rev Charissa Suli Group discussion
3.45	Afternoon tea break
4.10	Uniting Communities and CityView Uniting Ruth Harbison Gresham, Rev Peter McDonald and Rev Andrew Robertson
5.00	Prayer spaces and walking mediation avialable
6.00	Dinner Break
7.00	Expressing faith through the arts
90mins	 Rev Jenni Hughes and MiniM Choir Rev Dr Sean Gilbert Subtle Bricks Theatre Co. Karan Hudson Rev Radhika Sukumar-White Rev Charissa Suli

	Saturday, May 1
9.00	Bible Study led by Dr Victoria Lorrimar
	Victoria will be livestreamed from Brisbane
10.05	Oh, the places you will go – surprised by God's call
	Panel discussion
	o Ian Milne, Kate Tretheway, Rev Andrew Robertson, Dr Sureka Goringe
11.00	Morning tea break
1130	Responding to the Call of God in times of crisis
	Rev Dr Stephen Robinson
	 Stephen will be livestreamed in from NSW
12.30	Lunch
1.30	Called to embody God's vision for our world
50mins	Panel. (30 minutes) Deidre to introduce
	A Vision for a Just Australia
	 Dr Catherine Pepper and Pator Mark Kickett
2.30	Workshop with Sean Weetra and Jordan Sumner

3.30	Afternoon Tea break
. 4.15	Worship and Reaffirmation of baptism
5.30	Dinner Break
7.00	Faith and public life
90mins	Panel discussion
	 Rev Sandy Boyce, Assoc. Prof. Lorna Hallahan, Mark Henley, Prof. Dr Ian Olver, Dr Sureka Goringe
	Sunday May 2
9.30	Bible Study led by Dr Victoria Lorrimar
10.30	Morning tea
11.00	Discussion
	What am I / we hearing?
	Called to be the church in Autralia
	Deidre to lead discussion
	Closing Worship
	CONFERENCE CONCLUDES AT 12NOON